MAUDE Adverse Event Report: COVIDIEN PVC FEEDING TUBE 8 FR 16; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PVC FEEDING TUBE 8 FR 16; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 460604
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer states that the feeding tube was found broken in half inside the packaging.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One unused sample was received at the manufacturing site for evaluation.In addition, two photos were provided for the investigation.Upon a visual evaluation, the reported condition was confirmed; a cut in the tube was observed.A multifunctional team reviewed the complaints and conditions; as a result, a formal investigation and corrective/preventative action (capa) was initiated to investigate and address the condition of ¿tubing trapped in seal¿.The results will be documented, and corrective actions implemented per the findings of the final report.This complaint will be used for qa tracking and trending purposes.

Brand Name
PVC FEEDING TUBE 8 FR 16
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8696266
Report Number9612030-2019-02200
Device Sequence Number16706075
Product Code KNT
UDI-Device Identifier10884521067325
UDI-Public10884521067325
Combination Product (Y/N)N
Initial Reporter StatePR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number460604
Device Catalogue Number460604
Device Lot Number1831801484
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date11/13/2019
Patient Sequence Number1